# SDR REXA2024082000660

- Difficulty date: August 9, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N324PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15324
- Aircraft time: 22,162 hours, 16,851 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP1S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS280 CROSSBEAM CORRODED, BETWEEN BL 0 AND LBL9   REMOVED AND INSTALLED NEW SERVICEABLE FS 280 LH CROSSBEAM PN: CC670-34094JP-1S IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01.
